# SDR REXA2021072100503

- Difficulty date: June 30, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 J ANGLE CORRODED AND HAS EVIDENCE OF CORROSION BETWEEN J ANGLE AND FS 280 CROSSBEAM.  REMOVED AND INSTALLED NEW SERVICEABLE J ANGLE AT FS 280 IAW CRJ 900 SRM 51-42-06-001-001(A01), 51-42-13-001-001(A01) 51-42-21-001-001(A01), 51-77-00-001-001(A01) & 51-40-11-001-001(A01).
